# SDR IPXA2024032784031

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT - FRAME RH SIDE STA 1220 HAS A DENT IN UPPER FLANGE AT STR23R FRAME STA1220 RH THE DAMAGE FOUND TO BE OUT OF LIMITS I.A.W. SRM 53-00-07-1A-9.
